# SDR UPS04242839

- Difficulty date: June 30, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 64,253 hours, 47,110 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Debonded
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT I/B AILERON TAB DISBOND AT AFT I/B CORNER O/B END.  AILERON TAB REPAIRED IAW SRM 51-40-20.
